EconPapers    
Economics at your fingertips  
 

Asynchronous H∞ filtering for nonlinear persistent dwell-time switched singular systems with measurement quantization

Mengping Xing, Jianwei Xia, Jing Wang, Bo Meng and Hao Shen

Applied Mathematics and Computation, 2019, vol. 362, issue C, -

Abstract: This paper deals with the asynchronous H∞ filtering problem for a class of discrete-time switched nonlinear singular systems with measurement quantization. The switching of the filter is supposed to have a lag to the switching of the system modes, and both of the switchings are governed by persistent dwell-time switching (PDTS) regularity. By resorting to T-S fuzzy method, the complex nonlinear system can be modeled precisely by a set of local linear models. In addition, considering the limited communication capacity of networks, the measurement output is quantized before being transmitted to the filter. The main attention of this paper is focused on constructing an asynchronous filter which can ensure that the investigated filtering error system is exponentially admissible with a prescribed H∞ performance. By virtue of some improved inequalities and reasonable matrix decoupling techniques, sufficient conditions based on linear matrix inequalities are presented. It should be noted that, superior to some existing results on PDTS systems, the Lyapunov functions are allowed to increase not only at switching instant, but also during part of subsystem’s operation time. Therefore, the conditions obtained in this paper may have less conservatism. Finally, an illustrative example is provided to verify the effectiveness of the proposed scheme.

Keywords: T-S fuzzy singular systems; Persistent dwell-time switching; Asynchronous filter; H∞ performance (search for similar items in EconPapers)
Date: 2019
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (25)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0096300319305703
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:apmaco:v:362:y:2019:i:c:30

DOI: 10.1016/j.amc.2019.124578

Access Statistics for this article

Applied Mathematics and Computation is currently edited by Theodore Simos

More articles in Applied Mathematics and Computation from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:apmaco:v:362:y:2019:i:c:30